# SDR ASOA20140207022

- Difficulty date: February 7, 2014
- Submitted: February 8, 2014
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 28,346 hours, 21,857 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Migrated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,   INSPECTION FOUND RT AILERON PCA ATTACHMENT BRACKET BEARING MIGRATED.   MAINTENANCE R & R THE RT PCA BRACKET IAW EC 5750-01177.
